# SDR USAA2010100892239

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 35,210 hours, 14,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3196
- Condition: Faulty
- Location: Cabin
- Part time: 35,210 hours, 14,052 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 174 - PHX-LAS - EMERGENCY LIGHTS - LEFT MID CABIN EMERGENCY LIGHTS EMERGENCY POWER SUPPLY UNIT FAILS SELF-TEST (GIVES UNIT FAULT).  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38-04.  OPERATIONAL CHECK GOOD.
